# SDR CA140217019

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,742 hours
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Loose
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT SLOW GOVERNOR RESPONSE RT MAGNETO REMOVED AND FOUND DISTRIBUTOR GEAR LOOSE.
